Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 83, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 29, 2010, 2:49 PM CDT for 5 counties in Florida. It took effect at Sep 30, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2010, 2:49 PM CDT (19:49 UTC)
- In effect from
- Sep 30, 2010, 1:00 PM CDT
- Expired
- Sep 30, 2010, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 22 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
299 WWUS82 KTAE 291949 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 349 PM EDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY FOR THE WESTERN PORTION OF THE FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .DISCUSSION...DRY CONDITIONS WILL PERSIST ACROSS THE DEEP SOUTH... ESPECIALLY ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE AND SOUTHEASTERN ALABAMA...FOR SEVERAL MORE DAYS. THIS DRY AIR HAS PROMPTED A RED FLAG WARNING FOR THURSDAY AFTERNOON AND A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON FOR THE WESTERN PORTION OF THE FLORIDA PANHANDLE. THESE WATCHES AND WARNINGS IN THE WESTERN PORTION OF THE FLORIDA PANHANDLE ARE DUE TO RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON COUPLED WITH HIGH DISPERSIONS AND HIGH KBDI VALUES. HE EASTERN PORTION OF THE REGION...NEAR THE 1-75 CORRIDOR...WILL SEE SIGNIFICANTLY MORE MOISTURE THROUGH THURSDAY FROM THE TROPICAL STORM CURRENTLY LOCATED NEAR CUBA...THEREFORE KEEPING THEM ABOVE CRITICAL FIRE WEATHER LEVELS THROUGH THE END OF THE WORK WEEK. FLZ011-300100- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ JACKSON- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THIS WATCH HAS BEEN ISSUED DUE TO LOW RELATIVE HUMIDITY VALUES ON FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ013-292300- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ CALHOUN- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ014>018-026-027-108-112-292100- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY- 349 PM EDT WED SEP 29 2010 /249 PM CDT WED SEP 29 2010/ ...FIRE WEATHER WATCH FOR THURSDAY AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>010-012-300100- /O.UPG.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.W.0083.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...A RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY... ...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY. THIS WARNING HAS BEEN ISSUED DUE THE RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR A FEW HOURS COUPLED WITH HIGH KBDI VALUES AND HIGH DISPERSIONS ACROSS THE WESTERN FLORIDA PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
938 WWUS82 KTAE 300712 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 AM EDT THU SEP 30 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR PORTION OF THE INLAND FLORIDA PANHANDLE AND FLORIDA BIG BEND... .A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE FLORIDA PANHANDLE TODAY AND RESULT IN A COUPLE OF HOURS WITH RELATIVE HUMIDITY VALUES AT OR BELOW 35 PERCENT. ALTHOUGH CRITICAL DURATIONS OF THESE LOW VALUES ARE NOT EXPECTED...GOOD DIURNAL MIXING AND GUSTY NORTHWEST WINDS WILL RESULT IN HIGH DISPERSION INDICES BY THE AFTERNOON HOURS. THE DRIER AIRMASS WILL EXPAND EASTWARD TO PORTIONS OF THE FLORIDA BIG BEND FOR FRIDAY...AND LARGER PORTIONS OF THE AREA WILL HAVE A CHANCE AT CRITICAL FIRE WEATHER CONDITIONS. FLZ011-302200- /O.EXA.KTAE.FW.W.0083.100930T1800Z-100930T2300Z/ /O.CON.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ JACKSON- 212 AM CDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING DUE TO EXPECTED SHORT DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION INDICES. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THIS WATCH HAS BEEN ISSUED DUE TO ANTICIPATED LOW RELATIVE HUMIDITY VALUES ON FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>010-012-302200- /O.CON.KTAE.FW.W.0083.100930T1800Z-100930T2300Z/ /O.CON.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- 212 AM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING DUE TO EXPECTED SHORT DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION INDICES. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THIS WATCH HAS BEEN ISSUED DUE TO ANTICIPATED LOW RELATIVE HUMIDITY VALUES ON FRIDAY AFTERNOON COMBINED WITH HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ013-016>019-026-027-302200- /O.EXA.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA- 312 AM EDT THU SEP 30 2010 /212 AM CDT THU SEP 30 2010/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING DUE TO ANTICIPATED DURATIONS OF LOW RELATIVE HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 14-MROCZKA
503 WWUS82 KTAE 301917 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 317 PM EDT THU SEP 30 2010 ...A RED FLAG WARNING REMAINS IN EFFECT TO 6 PM CDT THIS EVENING FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR FRIDAY IS CANCELLED FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE AND FLORIDA BIG BEND... .A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE WHERE THE POTENTIAL FOR LOW RELATIVE HUMIDITY COINCIDES WITH HIGHER DISPERSION INDICES. ON FRIDAY...THE DRIER AIRMASS WILL EXPAND EASTWARD. AT THIS TIME...WE WILL ISSUE A RED FLAG WARNING FOR MUCH OF THE INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR FRIDAY. FURTHER NORTH IN SOUTHEAST ALABAMA AND SOUTHERN GEORGIA... RELATIVE HUMIDITY VALUES WILL BE LOW...BUT ARE NOT EXPECTED TO REACH CRITICAL LEVELS. DRY CONDITIONS WILL CONTINUE THROUGH THE DURATION OF THE UPCOMING WEEKEND...AND CRITICAL FIRE WEATHER CONDITIONS ARE A POSSIBILITY...ESPECIALLY ACROSS NORTH FLORIDA. FLZ018-019-302030- /O.CAN.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ INLAND JEFFERSON-MADISON- 317 PM EDT THU SEP 30 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR JEFFERSON AND MADISION COUNTIES. $$ FLZ007>012-011130- /O.UPG.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.NEW.KTAE.FW.W.0084.101001T1700Z-101001T2300Z/ /O.CON.KTAE.FW.W.0083.000000T0000Z-100930T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- 217 PM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS NOW IN EFFECT FROM NOON TO 6 PM CDT FRIDAY DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ013-016-017-026-027-011130- /O.UPG.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.NEW.KTAE.FW.W.0084.101001T1700Z-101001T2300Z/ CALHOUN-GADSDEN-LEON-LIBERTY-INLAND WAKULLA- 317 PM EDT THU SEP 30 2010 /217 PM CDT THU SEP 30 2010/ ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... THE FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ WATSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 2:26 PM CDT, 23 minutes earlier.
Area forecast discussion, Sep 29, 2:26 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT WED SEP 29 2010
.SHORT TERM...(TONIGHT-FRIDAY NIGHT)...
THE MODELS ARE IN GOOD AGREEMENT OVER THE NEXT COUPLE OF DAYS AND
INDICATE THE HIGHLY AMPLIFIED UPPER PATTERN REMAINING IN PLACE OVER
THE CONUS WITH A BROAD TROUGH OVER THE EASTERN STATES AND RIDGING
OUT WEST. PRIMARY UPPER FLOW WILL BECOME WEST AND NORTHWEST OVER
THE REGION AS THE MEAN UPPER TROUGH AXIS SHIFTS EAST. AT THE
SURFACE...TC NICOLE WILL QUICKLY LIFT NORTH OVER THE EASTERN HALF
OF THE FLORIDA PENINSULA TONIGHT...OUT ACROSS THE WESTERN ATLANTIC
WATERS...THEN BACK ASHORE OVER THE CAROLINAS TOMORROW. PLENTY OF
DEEP LAYER DRY AIR AND SUBSIDENCE OVER THE LOCAL AREA WILL KEEP THE
ENVIRONMENT SUPPRESSED THROUGH THIS PERIOD. THE ONLY MENTION OF
SHOWERS WILL BE THROUGH THE TONIGHT PERIOD AS WE REMAIN JUST ON
THE WESTERN FRINGE OF THE LARGE MOISTURE PLUME STREAMING NORTH
FROM TC NICOLE. A BLEND OF THE NUMERICAL GUIDANCE KEEPS ISOLATED
TO SCATTERED SHOWER PROBABILITIES THROUGH THIS FIRST PERIOD.
BEYOND THIS PERIOD...DEEP LAYER DRY AIR WILL ADVANCE FURTHER EAST
ACROSS THE CWA...WHICH WILL DECREASE THE MOISTURE AND RAINFALL
CHANCES INTO THE WEEKEND. A BLEND OF THE GUIDANCE OUTPUT HIGH
TEMPERATURES REACHING THE MID 80S WITH LOWS DIPPING INTO THE UPPER
50S TO MID 60S.
.LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)...
UPPER LEVEL PATTERN WILL REMAIN AMPLIFIED ACROSS THE EASTERN HALF OF
THE NATION. WHAT A DIFFERENCE A WEEK CAN MAKE IN TERMS OF
TEMPERATURE. IT WAS JUST A FEW DAYS AGO THAT WE CONTINUED TO SEE
WELL ABOVE AVERAGE SUMMER-LIKE HIGH TEMPS IN THE MIDDLE 90S. NOW THE
EXTENDED FORECAST IS FOR BELOW NORMAL TEMPS...AND AT TIMES WELL
BELOW NORMAL READINGS. GLOBAL MODELS IN AGREEMENT IN BRINGING
ANOTHER STRONG SHORTWAVE TROUGH SOUTHWARD FROM THE GREAT LAKES
DURING THE UPCOMING WEEKEND. THIS ENERGY WILL CLOSE OVER THE OHIO/TN
VALLEYS...AND THEN HOLD IN PLACE THROUGH THE EARLY PORTION OF NEXT
WEEK.
OVERALL...THE POSITION OF THIS TROUGH/CLOSED LOW WILL KEEP MOST OF
THE SIGNIFICANT WEATHER (IN TERMS OF RAINFALL POTENTIAL) TO OUR
NORTH AND EAST. HOWEVER...THE BIG IMPACT WILL BE THE INFLUENCE OF
THE ASSOCIATED COLD POOL ALOFT ON OUR TEMPERATURES. HIGH TEMPS ON
SATURDAY WILL BE NEAR NORMAL WITH THE SYSTEM STILL WELL TO OUR
NORTH...THEN BY SUNDAY AND MONDAY...WE DROP BELOW NORMAL. HIGH TEMPS
OVER OUR NORTHERN ZONES FROM DOTHAN TO ALBANY MAY STRUGGLE TO REACH
80 EARLY NEXT WEEK...DESPITE AMPLE SUNSHINE. OVERNIGHT LOWS WILL
ALSO TAKE A TUMBLE WITH WIDESPREAD 50S. IT IS CERTAINLY POSSIBLE
THAT BY SUNDAY AND MONDAY NIGHTS...A FEW NORMALLY COLDER SPOTS WILL
REACH THE UPPER 40S.
ANOTHER POTENTIAL IMPACT WILL BE MARINE WINDS/SEAS. THE NORTHERLY
FLOW OF COOLER AIR WILL BRING RATHER BREEZY CONDITIONS TO THE
NORTHEAST GULF OF MEXICO. GFS AND ECMWF DO NOT COMPLETELY AGREE ON
THE DETAIL OF THE SURFACE PATTERN...WITH THE GFS SHOWING A MUCH
TIGHTER GRADIENT...AND SOLID ADVISORY LEVEL CONDITIONS FOR EARLY
NEXT WEEK...AND THE ECMWF BEING LESS AGGRESSIVE. HAVE GONE WITH A
BLEND OF THESE TWO RELIABLE GUIDANCE SUITES UNTIL BETTER AGREEMENT
IS REACHED...HOWEVER EVEN THIS BLEND BRINGS NEAR ADVISORY LEVEL WIND
TO OUR WATERS FOR SUNDAY NIGHT THROUGH TUESDAY.
&&
MARINE...MODERATE NORTHERLY FLOW WILL PERSIST ACROSS THE
MARINE AREA THROUGH THE REMAINDER OF THE WEEK AS THE TROPICAL
STORM NICOLE...CURRENTLY SOUTH OF THE KEYS...TRACKS NORTHEAST
OVER THE SOUTHERN AND CENTRAL FLORIDA PENINSULA OVER THE NEXT
COUPLE OF DAYS. A FEW PERIODS MAY REACH CAUTIONARY LEVELS AS THIS
TROPICAL FEATURE PASSES THE MARINE AREA WELL TO THE EAST. WITH THE
OFFSHORE FLOW IN PLACE...EXPECT THE HIGHEST SEAS TO REMAIN FURTHER
OFFSHORE AND AWAY FROM THE IMMEDIATE COASTAL AREAS. WINDS AND SEAS
MAY BECOME CHOPPIER IN AND AROUND MODERATE SHOWERS AND STORMS OVER
THE NEXT COUPLE OF DAYS...MAINLY OVER THE BIG BEND WATERS.
&&
.AVIATION...
+SHRA/+RA AND A DENSE CLOUD SHIELD ARE CONTINUING TO IMPACT VLD AND
THE ERN PORTION OF THE REGION. CIGS AND VIS WILL REMAIN AT IFR OR
LIFR IN +RA. RADAR TRENDS INDICATE THAT THE +SHRA/+RA WILL PERSIST
FOR AT LEAST 2-3 MORE HRS. +RA HAS MANAGED TO STAY CONFINED TO THE
ERN PORTION OF THE REGION AND HAS NOT IMPACTED THE ABY OR TLH
TERMINALS THIS AFTERNOON...BUT MORE CLOUDS FROM THE SHIELD TO THE
EAST ARE BEGINNING TO IMPACT THOSE TWO TERMINALS. FOR NOW...THE WRN
TERMINALS OF DHN AND ECP STILL REMAIN CLOUD FREE WITH VFR
CONDITIONS. OVERNIGHT...EXPECT CIGS/VIS TO CONTINUE TO DETERIORATE
AT VLD...POSSIBLY BOTTOMING OUT TO AIRPORT MINIMUMS. BR WILL ALSO
DEVELOP AT ABY AND POSSIBLY TLH IN THE EARLY MORNING HOURS AS WELL.
VFR SKIES WILL EVENTUALLY PREVAIL MID MORNING FOR ALL TERMINALS.
&&
.FIRE WEATHER...
DRY CONDITIONS WILL PERSIST THROUGH EARLY NEXT WEEK FOR MUCH OF THE
REGION...PROMPTING A RED FLAG WARNING FOR THURSDAY AFTERNOON AND A
FIRE WX WATCH OF FRIDAY AFTERNOON FOR THE WESTERNMOST PORTION
OF THE FL PANHANDLE. CONDITIONS WILL BE DRY ACROSS SRN AL AND SRN GA
OVER THE NEXT FEW DAYS AS WELL...HOWEVER...RELATIVE HUMIDITY VALUES
WILL STAY SLIGHTLY ABOVE CRITICAL FIRE WX LEVELS. WARNINGS AND
WATCHES ARE POSSIBLE EVERY AFTERNOON THROUGH AT LEAST EARLY NEXT
WEEK FOR PORTIONS OF THE FL PANHANDLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 63 86 60 86 60 / 10 0 0 0 10
PANAMA CITY 65 86 65 85 65 / 0 0 0 0 10
DOTHAN 59 84 57 84 57 / 0 0 0 0 10
ALBANY 64 83 59 85 58 / 10 0 0 0 10
VALDOSTA 66 84 59 86 59 / 20 0 0 0 10
CROSS CITY 68 86 62 87 61 / 30 0 0 0 10
APALACHICOLA 67 84 67 84 67 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...GADSDEN...HOLMES...INLAND BAY...INLAND
FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
WAKULLA...INLAND WALTON...JACKSON...LEON...LIBERTY...SOUTH
WALTON...WASHINGTON.
RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CALHOUN...CENTRAL WALTON...HOLMES...INLAND BAY...
INLAND WALTON...JACKSON...WASHINGTON.
GM...NONE.
&&
GIBBS/M BARRY/MROCZKAHazardous weather outlook, Sep 29, 4:36 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 536 AM EDT WED SEP 29 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-301100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 536 AM EDT WED SEP 29 2010 /436 AM CDT WED SEP 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS TROPICAL DEPRESSION NUMBER 16 TRAVERSES SOUTHEAST FLORIDA AND OFFSHORE OF CENTRAL FLORIDA WELL TO OUR EAST TODAY AND TONIGHT...ONLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN ONE-THIRD OF THE REGION TODAY. FURTHER TO THE WEST...MOSTLY SUNNY...DRY...AND SEASONABLY WARM WEATHER IS EXPECTED TODAY WITH A MOSTLY CLEAR AND COOL NIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SEASONABLY WARM AND DRY CONDITIONS ARE EXPECTED TO START THE PERIOD FOR THE END OF THE WEEK AND UPCOMING WEEKEND...BUT A BUILDING CANADIAN RIDGE OF HIGH PRESSURE COULD BRING UNSEASONABLY COOL WEATHER TO THE AREA BY LATE IN THE WEEKEND AND EARLY NEXT WEEK. LOW TEMPERATURES COULD DROP AS LOW AS THE UPPER 40S BY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL IS NOT EXPECTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:40 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 11 hr |
| Sep 29, 3:40 AM CDT | Red Flag Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 14 hr |
| Sep 29, 2:49 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more | 23 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.